Alert archive / Arkansas / Flash Flood Warnings in 2013
Flash Flood Warning 99, NWS Jackson, MS
NWS Jackson, MS issued this flash flood warning at Jul 18, 2013, 3:20 PM CDT for Chicot County, Arkansas. It was in force for 115 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 18, 2013, 3:20 PM CDT (20:20 UTC)
- Expired
- Jul 18, 2013, 5:15 PM CDT
- In force
- 115 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Flood severity
- None
County Chicot County, AR
The radar
The Jackson/Brandon,MS radar (KDGX), 166 km from the middle of the area, began a volume at 20:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 18, 3:41 PM CDT | FLASH FLOOD | Lake Village, AR | SEVERE STREET FLOODING OCCURRING IN LAKE VILLAGE. MAIN STREET FLOODED. WATER ENTERING SOME BUILDINGS IN TOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 21 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 8.3 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2180 J/kg
- Mixed-layer CIN
- -34 J/kg
- Mixed-layer LCL
- 1061 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- 40 m²/s²
- 0-3 km storm-relative helicity
- 51 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
094
WGUS54 KJAN 182020
FFWJAN
ARC017-182215-
/O.NEW.KJAN.FF.W.0099.130718T2020Z-130718T2215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON MS
320 PM CDT THU JUL 18 2013
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CENTRAL CHICOT COUNTY IN SOUTHEAST ARKANSAS...
THIS INCLUDES THE CITY OF LAKE VILLAGE...
* UNTIL 515 PM CDT
* AT 320 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED
THUNDERSTORMS PRODUCING VERY HEAVY RAIN NEAR LAKE VILLAGE. THE
STORMS WERE NEARLY STATIONARY. ESTIMATED RADAR RAINFALL AMOUNTS...
ON THE ORDER OF ONE TO THREE INCHES...HAVE OCCURRED IN THE PAST
HOUR.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
MCMILLAN CORNER
VERY HEAVY RAINFALL WILL CONTINUE OVER THE WARNED AREA FOR THE NEXT
HOUR WITH AN ADDITIONAL ONE TO THREE INCHES POSSIBLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE WATER COVERS THE ROADWAY. WHEN ENCOUNTERING FLOODED ROADS
MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
&&
LAT...LON 3338 9146 3344 9115 3343 9115 3342 9120
3341 9121 3338 9117 3339 9112 3337 9111
3335 9114 3329 9114 3324 9111 3313 9146
$$
BYBWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Jul 18, 3:18 PM CDT, 2 minutes earlier.
Area forecast discussion, Jul 18, 3:18 PM CDT, 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 318 PM CDT THU JUL 18 2013 .SHORT TERM... SCATTERED STRONG STORMS CONTINUE TO DEVELOP FROM THE JACKSON METRO AREA WEST AND NORTHWEST IN ASSOCIATION WITH VORTICITY MAXIMUM MOVING WSW ACROSS AREA. RELATIVELY STEEP LOW TO MID LEVEL LAPSE RATES AND HIGH LOW LEVEL MOISTURE WILL CONTINUE TO SUPPORT GUSTY WINDS... FREQUENT LIGHTNING...AND MAYBE A LITTLE HAIL WITH THESE STORMS AS THEY BUILD SW INTO HIGH INSTABILITY AIRMASS. A FEW SEVERE STORMS MAY STILL OCCUR...ESPECIALLY NEAR MERGERS OR WHERE BOUNDARIES INTERACT CAUSING LOCAL UPDRAFT ENHANCEMENT. SUBSIDENCE IN WAKE OF VORTMAX HAS KEPT CONVECTION AT BAY FARTHER TO THE EAST ACROSS EASTERN MS SO FAR. HOWEVER...SATELLITE IMAGERY IS SHOWING SOME ENHANCED CU DEVELOPING ACROSS PARTS OF EAST CENTRAL MS...AND LAPS INDICATES FAIRLY RAPID DESTABILIZATION HAS OCCURRED ALONG AN AXIS FROM GLH TO QUITMAN...WITH SBLI DOWN AROUND -7. HENCE WILL KEEP CHANCE POPS IN FOR THE EVENING ALONG WITH A MENTION OF A STRONG STORM IN THIS AREA. DO NOT EXPECT THE COVERAGE OR INTENSITY OF CONVECTION LATER TONIGHT THAT WE SAW MOVE W FROM AL LAST NIGHT...BUT GIVEN PROXIMITY OF UPPER LOW CENTER TO OUR SW WILL KEEP SLGT CHANCE POPS IN ALL NIGHT. MODELS SHOW VERY LITTLE CHANGE TO OVERALL WEATHER PATTERN NEXT COUPLE OF DAYS AS UPPER LOW TAKES UP RESIDENCE OVER SOUTH CENTRAL LA...AND SPOKES OF ENERGY ROTATE AROUND IT AND INCITE SHRA/TSRA DEVELOPMENT. GREATEST POPS WILL BE DURING THE AFTERNOON/EVENING BUT WILL CERTAINLY NOT BE ABLE TO RULE OUT CONVECTION AT PRETTY MUCH ANY TIME. AS HAS BEEN RECENT TREND...GFS POPS SEEM TO LOW AND WERE RAISED 10-20 PCT MOST AREAS/PERIODS THROUGH SAT. LAPSE RATES DO NOT LOOK QUITE AS FAVORABLE FOR INTENSE CONVECTION NEXT COUPLE OF DAYS GIVEN A DEG OR TWO OF WARMING IN MID LEVELS...BUT WILL NEED TO ANALYZE OBSERVATIONAL DATA FOR ENHANCED AREAS OF MICROBURST POTENTIAL IN NEAR TERM. .LONG TERM... STATUS QUO PRETTY MUCH HOLDS INTO EARLY PART OF NEXT WEEK AS WEAKNESS/UPPER LOW MEANDERS AROUND AND KEEPS SCATTERED CONVECTION AROUND. 12Z MEDIUM RANGE MODELS IMPLY SOME POTENTIAL FOR A BIT OF A CHANGE IN SETUP TOWARD MIDDLE OF NEXT WEEK AS THERMAL RIDGE DROPS INTO AREA AND UPPER RIDGE BUILDS TO OUR W. IF THIS WERE TO PAN OUT...COULD SEE SOME TRULY HOT SUMMER WEATHER DEVELOP ACROSS THE REGION FOR REALLY THE FIRST TIME THIS SEASON. JUST SOMETHING TO KEEP AN EYE ON AT THIS POINT. && .AVIATION... TSRA IS ONGOING ACROSS THE MS DELTA REGION AND CENTRAL MS AND WILL MOVE INTO WRN AREAS THROUGH THE MID TO LATE AFTN HOURS. KGLH WILL BE IMPACTED BY TSRA NEXT HOUR WITH LIFR CONDS LIKELY AS VIS DROPS IN HEAVY DOWNPOURS. LIFR CONDS WILL IMPROVE BACK TO VFR BY 21Z. THE -RA NEAR KGWO WILL CONTINUE TO LIGHTEN AND ABATE BY 1930Z. THERE IS STILL SOME OUTSIDE CHANGE OF VCTS NEAR KJAN/KHKS THIS AFTN AND WILL CONTINUE WORDING IN TAFS. STORMS WILL DIMINISH THROUGH THE EARLY TO MID EVENING IN THE WEST. FOG POTENTIAL HAS INCREASED WITH SEVERAL SITES RECEIVED GOOD RAIN AMOUNTS TODAY. MVFR FOG/BR AT MOST LOCATIONS 08-14Z WITH IMPROVEMENT TO VFR THEREAFTER. ANOTHER ROUND OF SHOWERS AND STORMS IS LIKELY TOMORROW AND WILL PLACE VCTS IN TAFS FOR THE AFTN PERIOD. /ALLEN/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 70 93 72 93 / 38 23 26 31 MERIDIAN 67 92 70 92 / 26 23 26 32 VICKSBURG 69 93 70 93 / 45 29 26 32 HATTIESBURG 70 90 72 93 / 29 35 26 44 NATCHEZ 69 91 70 92 / 36 46 26 45 GREENVILLE 71 94 72 93 / 38 27 26 32 GREENWOOD 70 93 71 93 / 34 26 26 34 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && AEG/JA
Hazardous weather outlook, Jul 18, 3:01 PM CDT, 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 301 PM CDT THU JUL 18 2013 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>028-034>037- 040>043-047>049-053>055-059>063-192015- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WASHINGTON-HUMPHREYS- HOLMES-ATTALA-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-WARREN-HINDS- RANKIN-CLAIBORNE-COPIAH-SIMPSON-JEFFERSON-ADAMS-FRANKLIN MS- LINCOLN-LAWRENCE- 301 PM CDT THU JUL 18 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND WEST MISSISSIPPI...NORTHEAST LOUISIANA AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TODAY AND FRIDAY STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON INTO THE EARLY EVENING AS A DISTURBANCE PIVOTS ACROSS THE REGION FROM THE EAST. THE MOST INTENSE STORMS COULD CONTAIN WIND GUSTS UP TO 60 MPH AS WELL AS HAIL UP TO THE SIZE OF QUARTERS. MANY STORMS WILL BE CAPABLE OF PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING STRIKES AND HEAVY DOWNPOURS. SOME LOCALIZED DOWNPOURS COULD CAUSE FLASH FLOODING WITH STORM MOTION BEING SLOW. STORMS WILL SLOWLY DIMINISH THROUGH THE MID EVENING HOURS TONIGHT. STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE AGAIN FRIDAY AFTERNOON AS THE SAME DISTURBANCE WILL REMAIN NEAR THE AREA. THE MOST INTENSE STORMS COULD CONTAIN WIND GUSTS UP TO 50 TO 60 MPH AS WELL AS HAIL UP TO THE SIZE OF QUARTERS. MANY STORMS WILL BE CAPABLE OF PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING STRIKES AND HEAVY DOWNPOURS WITH SOME POSSIBLY PRODUCING LOCAL FLASH FLOODING. STORMS WILL SLOWLY DIMINISH THROUGH THE MID EVENING HOURS. .DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH WEDNESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY BE NEEDED THIS AFTERNOON AND POSSIBLY AGAIN TOMORROW. MSZ029>033-038-039-044>046-050>052-056>058-064>066-072>074-192015- WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-WINSTON-NOXUBEE-LEAKE- NESHOBA-KEMPER-SCOTT-NEWTON-LAUDERDALE-SMITH-JASPER-CLARKE- JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 301 PM CDT THU JUL 18 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST MISSISSIPPI. .DAY ONE...TODAY AND FRIDAY STRONG THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON THROUGH EARLY EVENING ACROSS EAST MISSISSIPPI. THE MOST INTENSE STORMS COULD CONTAIN WIND GUSTS OF 40 TO 50 MPH AS WELL AS SOME SMALL HAIL. FREQUENT CLOUD TO GROUND LIGHTNING STRIKES AND HEAVY DOWNPOURS CAN BE ANTICIPATED WITH STRONG STORMS. STORM MOTIONS WILL BE SLOW AT TIMES AND COULD ALLOW FOR LOCAL FLASH FLOODING IF OVER ONE SPOT TOO LONG. STRONG THUNDERSTORMS ARE POSSIBLE AGAIN ON FRIDAY ACROSS THE REGION AS THE DISTURBANCE REMAINS NEAR THE AREA. THE MOST INTENSE STORMS COULD CONTAIN WIND GUSTS OF 40 TO 50 MPH AS WELL AS SOME SMALL HAIL. FREQUENT CLOUD TO GROUND LIGHTNING STRIKES AND HEAVY DOWNPOURS CAN BE ANTICIPATED WITH STRONG STORMS. .DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH WEDNESDAY .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY BE NEEDED THIS AFTERNOON AND AGAIN FRIDAY AFTERNOON. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. ALLEN
In the hours before
Special weather statement, Jul 18, 12:36 PM CDT, 2 hours 44 minutes before
MSZ027-036-037-181805- ATTALA MS-HOLMES MS-CARROLL MS- 1236 PM CDT THU JUL 18 2013 SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 1236 PM CDT THU JUL 18 2013 A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS LOCATED 6 MILES EAST OF EMORY AT 1236 PM CDT...MOVING SOUTHWEST AT 15 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS STORM. THIS STORM IS INTENSIFYING AND COULD BECOME SEVERE. PEOPLE IN SOUTH CENTRAL CARROLL AND EASTERN HOLMES COUNTIES SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3302 8996 3321 9011 3335 8980 3320 8968 TIME...MOT...LOC 1736Z 057DEG 11KT 3323 8983 AEG
Special weather statement, Jul 18, 12:51 PM CDT, 2 hours 29 minutes before
MSZ042-181835-
YAZOO MS-
1251 PM CDT THU JUL 18 2013
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1251 PM CDT THU JUL 18 2013
A STRONG THUNDERSTORM CAPABLE OF PRODUCING DIME TO PENNY SIZE HAIL
AND 35 TO 45 MPH WINDS WAS LOCATED 3 MILES NORTH OF TINSLEY AT 1251
PM CDT...MOVING SOUTHWEST AT 15 MPH.
HEAVY RAIN ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING ARE ALSO
POSSIBLE WITH THIS STORM.
PEOPLE IN WESTERN YAZOO COUNTY SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3289 9044 3274 9032 3254 9059 3255 9059
3255 9065 3259 9066 3259 9069 3262 9070
3262 9072 3263 9069 3265 9073 3269 9071
3266 9068 3269 9067 3273 9074
TIME...MOT...LOC 1751Z 053DEG 13KT 3276 9047
JASpecial weather statement, Jul 18, 1:06 PM CDT, 2 hours 14 minutes before
MSZ018-181835-
BOLIVAR MS-
106 PM CDT THU JUL 18 2013
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
106 PM CDT THU JUL 18 2013
A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
35 TO 45 MPH WINDS WAS LOCATED 11 MILES NORTHEAST OF DEESON AT 106 PM
CDT...MOVING SOUTHWEST AT 30 MPH.
DANGEROUS CLOUD TO GROUND LIGHTNING IS ALSO POSSIBLE WITH THIS STORM.
PEOPLE IN NORTHERN BOLIVAR COUNTY SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3401 9065 3376 9090 3388 9106 3392 9102
3395 9105 3399 9101 3396 9098 3398 9097
3400 9099 3403 9096 3403 9090 3409 9088
3413 9083 3413 9066
TIME...MOT...LOC 1806Z 042DEG 27KT 3409 9072
JASpecial weather statement, Jul 18, 1:57 PM CDT, 1 hour 23 minutes before
MSZ035-036-042-181925- HUMPHREYS MS-HOLMES MS-YAZOO MS- 157 PM CDT THU JUL 18 2013 SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 157 PM CDT THU JUL 18 2013 A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED OVER THORNTON AT 157 PM CDT...MOVING SOUTHWEST AT 15 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS STORM. PEOPLE IN NORTH CENTRAL YAZOO...WEST CENTRAL HOLMES AND CENTRAL HUMPHREYS COUNTIES SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3291 9037 3307 9060 3324 9037 3309 9011 TIME...MOT...LOC 1857Z 056DEG 14KT 3305 9037 JA
Special weather statement, Jul 18, 2:35 PM CDT, 45 minutes before
ARZ074-075-LAZ009-MSZ019-034-035-040-041-182035-
ASHLEY AR-CHICOT AR-WASHINGTON MS-SUNFLOWER MS-SHARKEY MS-
ISSAQUENA MS-HUMPHREYS MS-EAST CARROLL LA-
235 PM CDT THU JUL 18 2013
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
235 PM CDT THU JUL 18 2013
...LINE OF GUSTY THUNDERSTORMS PUSHING SOUTHWEST THROUGH THE DELTA...
A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING PEA SIZE HAIL
AND 40 TO 50 MPH WINDS WAS LOCATED FROM 5 MILES NORTH OF WINTERVILLE
TO 17 MILES SOUTHEAST OF MIDNIGHT AT 234 PM CDT...MOVING SOUTHWEST
AT 25 MPH.
VERY HEAVY RAIN ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING
STRIKES ARE ALSO POSSIBLE WITH THESE STORMS.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
PEOPLE IN HUMPHREYS...ISSAQUENA...SHARKEY...SOUTHWESTERN SUNFLOWER...
WASHINGTON...CHICOT AND EAST CENTRAL ASHLEY COUNTIES...AND
NORTHEASTERN EAST CARROLL PARISH SHOULD MONITOR THESE STORMS CLOSELY.
LAT...LON 3357 9123 3353 9121 3353 9090 3301 9040
3300 9045 3293 9045 3293 9066 3283 9076
3281 9070 3276 9069 3272 9074 3268 9067
3269 9071 3256 9073 3257 9086 3248 9086
3294 9131 3300 9126 3301 9137 3324 9160
TIME...MOT...LOC 1934Z 044DEG 25KT 3356 9109 3285 9040
BYBSpecial weather statement, Jul 18, 2:54 PM CDT, 26 minutes before
MSZ043-048-182025-
MADISON MS-HINDS MS-
254 PM CDT THU JUL 18 2013
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
254 PM CDT THU JUL 18 2013
...GUSTY THUNDERSTORM JUST WEST OF CANTON...
A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA SIZE HAIL AND 40 TO
50 MPH WIND GUSTS WAS LOCATED 7 MILES NORTH OF ANNANDALE AT 253 PM
CDT...MOVING WEST AT 5 MPH.
VERY HEAVY RAIN ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING
STRIKES ARE ALSO POSSIBLE WITH THIS STORM.
PEOPLE IN EXTREME NORTHEASTERN HINDS AND CENTRAL MADISON COUNTIES
SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3256 9001 3245 9026 3261 9033 3266 9028
3267 9023 3266 9020 3269 9015 3269 9014
3270 9013 3270 9010 3272 9008
TIME...MOT...LOC 1953Z 069DEG 4KT 3261 9015
BYBThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 18, 2:35 PM CDT | Special Weather Statement | JAN | Chicot | 60 min |
| Jul 18, 3:05 PM CDT | Severe Thunderstorm Warning | JAN | Chicot | 40 min |
| Jul 18, 5:23 PM CDT | Areal Flood Warning | JAN | Chicot | 3 hr |
Nearby
Flash Flood Warnings in Arkansas, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.